... next day is just only drop and my belly still in pain is it posible that im still pregnant?
If I was you I would go to your gyno to check on the baby to make sure its okay. You shouldnt have heavy bleeding or belly pains like that. You shoukd have gone to the hospital when that happened. I hope your not having a miscarriage. So go get it checked out to make sure that baby is still okay
I know you took it to have a miscarriage, that was your intent. I would still go be checked by the dr, since this pill can cause partial abortions or non at all, and the first can mean trouble for you and the second can lead to a baby with birth deformities, and you'd need a surgical abortion.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Nov 2018 • 3 answers
Updated 17 Apr 2014 • 1 answer
Updated 5 Nov 2014 • 2 answers
Cytotec - I took misoprostol a month ago and had the heavy clotting for about 4 days then it went to
Updated 24 Nov 2014 • 1 answer
Posted 11 Mar 2018 • 0 answers